Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I’m 21 years old and I’m using estrogen-containing birth control pills to prevent pregnancy. But yesterday I got urinary tract infection and my doctor prescribed to me an antibiotic. He said to me that I need to use another form of birth control while I’m taking antibiotic because birth control and UTI medications can interact. Is this true?

Loading...

As I know, it’s true. Last month I had UTI. My doctor explained to me that some antibiotics that used to treat UTI may make birth control pills less effective. I didn’t understand exactly why that’s happening. Maybe you can ask your pharmacist. My doctor also recommended some extra means of contraception.
Reply

Loading...

I am 21 years old and got married bout 3 months ago, I was on the pill bc we did not want children til bout 5 years. Well shortly after getting married I got a UTI. I had gtn them several times when I was younger from using certain bubble baths. So whatn I got my med for it, no one told me that it interfered with birth control, and I am now about 5 wks pregnant. Im not mad about it, I just feel that maybe we were supposed to have a baby sooner than what we wanted and our schedule was not God's schedule. Anyhow YES, it definatley affects your birth control, so f you aren't ready, then use another method.
Reply

Loading...